Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonamenability and Borel paradoxical decompositions for locally compact groups

Author: Alan L. T. Paterson
Journal: Proc. Amer. Math. Soc. 96 (1986), 89-90
MSC: Primary 43A07; Secondary 22D05
MathSciNet review: 813817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a locally compact group $ G$ is not amenable if and only if it admits a Borel paradoxical decomposition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07, 22D05

Retrieve articles in all journals with MSC: 43A07, 22D05

Additional Information

PII: S 0002-9939(1986)0813817-9
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia